# SDR 96ZZZX3339

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Bushing
- Part number: A3267
- Condition: Worn
- Location: Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HAD AN INTERNAL LEAK AFTER 250 HRS OPERATION SINCE LAST OVERHAUL.  THE ROD HAD BEEN RUBBING ON THE BUSHING IN THE BACK OF THE HUB WHICH IS A REPAIR FROM ORIGINAL MANUFACTURER OF ALL ALUMINUM HUBS.  THE BUSHING INSTALLED FOR REPAIR IS MADE OF STEEL.  MAXIMUM REPAIR DIMENSION FOR HUB OR REPLACEMENT OF BUSHING IS .754 INCH.  THE BUSHING MEASURED .762 INCH AND THE ROD HAD WORN TO MINIMUM DIMENSION OF .748 INCH.  THIS CAUSED LARGE TOLERANCE AND ALLOWED OIL INTO THE CAVITY OF HUB.  ROD WAS REPLACED AND BUSHING WAS REPLACED WITH NEW AND RETURNED TO SERVICE.
